Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Calabi construction for compact Ricci flat Riemannian manifolds


Authors: Arthur E. Fischer and Joseph A. Wolf
Journal: Bull. Amer. Math. Soc. 80 (1974), 92-97
MSC (1970): Primary 53C25
MathSciNet review: 0383299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C25

Retrieve articles in all journals with MSC (1970): 53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13368-9